# SDR REXA2014121701217

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT CORE COWL INSULATING PAD CRACKED AND STANDOFF BLOCK ALIGNMENT TAB DAMAGED AT 9 O'CLOCK POSITION.  MECH R & R STAND OFF BLOCK AND INSULATING PAD AT NR 2 ENG AFT CORE COWL AT 9 O'CLOCK POSITION IAW SRM 54-13-00-201-002-A01.
